Alert archive / Georgia / Special Weather Statements in 2013

Special Weather Statement, NWS Atlanta, GA

June 6, 2013Henry County, Jasper County, Newton County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 6, 2013, 12:21 AM EDT for Henry County, Jasper County, Newton County, Georgia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2013, 12:21 AM EDT (04:21 UTC)
Expired
Jun 6, 2013, 1:15 AM EDT
In force
54 min
Issued by
NWS Atlanta, GA

Counties Henry County, GA, Jasper County, GA, Newton County, GA

The radar

The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.4 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
429 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

767 
WWUS82 KFFC 060421
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1221 AM EDT THU JUN 6 2013

GAZ048-057>059-060515-
1221 AM EDT THU JUN 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN NEWTON...BUTTS...
HENRY AND JASPER COUNTIES UNTIL 115 AM EDT...

AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM WITH VERY HEAVY RAIN OVER OLA...MOVING EAST AT 
10 TO 15 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
NEWTON...BUTTS...HENRY AND JASPER COUNTIES...INCLUDING AREAS AROUND
JENKINSBURG...BLACKSVILLE...OLA...MCDONOUGH...LOCUST GROVE...
KELLEYTOWN...OAK HILL...FINCHERVILLE...STARK...WORTHVILLE...ROCKY
PLAINS...ALMON...TURTLE COVE...PORTERDALE AND STEWART.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3349 8418 3355 8407 3353 8404 3360 8397
      3368 8383 3327 8366 3332 8412
TIME...MOT...LOC 0421Z 259DEG 12KT 3342 8401

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 5, 8:01 PM EDT, 4 hours 20 minutes earlier.

Area forecast discussion, Jun 5, 8:01 PM EDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
801 PM EDT WED JUN 5 2013

.PREV DISCUSSION... /ISSUED 305 PM EDT WED JUN 5 2013/

SHORT TERM /TONIGHT THROUGH THURSDAY/...
SHORT TERM GUIDANCE STARTS OFF IN REASONABLE AGREEMENT WITH WIDE
UPPER TROUGH DOMINATING THE AREA...AND OF COURSE THE LOW IN THE GULF
OF MEXICO. THIS LOW IS PROGGED TO LIFT NORTHEAST AND PHASE WITH THE
MAIN UPPER TROUGH AS A SURFACE FRONT ASSOCIATED WITH THE LATTER
SYSTEM PUSHES INTO THE SOUTHEAST. AS WE MOVE THROUGH TODAY INTO
TOMORROW...THE NAM IS A LITTLE SLOWER AND SHARPER WITH THE UPPER
TROUGH...WHICH ALLOWS THE GULF LOW TO LIFT NORTH TO NORTH-NORTHWEST
AND INTENSIFY...MAKING LANDFALL IN THE WESTERN FLORIDA PANHANDLE
LATE ON THURSDAY. THIS SOLUTION HOWEVER IS NOT AT ALL SUPPORTED BY
THE OTHER GLOBAL MODELS...AND THE NAM IS THUS NOT BEING CONSIDERED
FOR THIS PACKAGE ESPECIALLY AFTER 06Z TONIGHT. THE PROBLEM IS THAT
MANY HI-RES MODELS...INCLUDING OUR LOCAL WRF AND THE SREF...USE NAM
MEMBERS AND THUS ALSO MUST BE THROWN OUT. THE GFS IS ON THE FAST
SIDE OF THE ENVELOPE...ZIPPING THE GULF LOW NORTHEAST ACROSS NORTH
FLORIDA AND SOUTHEAST GEORGIA AND INTENSIFYING IT NEAR CHARLESTON
SOUTH CAROLINA BY 06Z FRIDAY /AT THE SAME TIME THAT THE NAM IS STILL
PUSHING THE SYSTEM ONSHORE NEAR FORT WALTON BEACH FLORIDA/. SO...HAD
TO GO WITH MAINLY THE ECMWF WITH SOME GFS MIXED IN. DID INCORPORATE
HRRR AND LOCAL WRF REFLECTIVITY FIELDS INTO THE POP/WX GRIDS FOR
TONIGHT AS THESE SEEM TO BE CAPTURING ONGOING CONVECTION VERY
WELL...BUT AS MENTIONED ABOVE BEYOND 06Z TONIGHT HAD TO REMOVE LOCAL
WRF FROM CONSIDERATION.

SO...ALL THAT SAID...LOOKS LIKE THE GULF LOW WILL BE LIFTING
NORTHEAST AND BRINGING WIDESPREAD HEAVY RAIN TO PORTIONS OF NORTH
FLORIDA AND SOUTHEAST GEORGIA. IN THE MEANTIME...CONVECTION AHEAD OF
TE APPROACHING FRONT WILL BE MOVING THROUGH THE TENNESSEE VALLEY
TONIGHT AND TOMORROW. HAVE PRETTY HIGH POPS SOUTH CENTRAL AND
NORTHWEST TONIGHT TO ACCOUNT FOR THIS...AND DEPENDING ON HOW FAR
INTO THE STATE THE PRE-FRONTAL CONVECTION GETS TONIGHT...MAY HAVE TO
INCREASE POPS ACROSS THE METRO AREA BUT FOR NOW KEPT THE METRO AT
HIGH CHANCE POPS. SBCAPES ACROSS THE AREA HAVE INCREASED TO BETWEEN
1000-2000 J/KG...THE ONLY REASON THEY ARE NOT HIGHER IS THAT CLOUDS
HAVE KEPT TEMPS DOWN THIS MORNING AND EARLY AFTERNOON BUT WITH A
SCATTERING TREND IN CLOUD COVER...INSTABILITY WILL CONTINUE TO
INCREASE. MODIFIED 12Z KFFC SOUNDING HAD AROUND 2500 J/KG FOR THIS
AFTERNOON. THAT SAID...AND WITH THE SUPPORT OF THE FRONT...CANNOT
RULE OUT A FEW STRONG TO AN ISOLATED SEVERE STORM ESPECIALLY IN
NORTHWEST GEORGIA. HEAVY RAIN AND LIGHTNING REMAIN THREATS AS WELL.

FOR THURSDAY...AS THE TWO MAIN FEATURES INTERACT /APPROACHING
FRONT AND GULF LOW/...HAVE INCREASED POPS TO LIKELY OR CATEGORICAL
AREA-WIDE. QPF VALUES REMAIN BELOW 2 INCHES FOR THE DURATION OF
THE EVENT SO AT THIS TIME AM NOT CONSIDERING ANY FLOOD WATCH
PRODUCTS... THOUGH OF COURSE AS NEW GUIDANCE COMES IN THIS WILL
HAVE TO BE REEVALUATED /ESPECIALLY IF THE NAM EVER CATCHES UP/. AS
FAR AS SEVERE POTENTIAL...IT WILL REALLY DEPEND ON THE EVENTUAL
TRACK OF THE LOW BUT THE SITUATION FOR TOMORROW DOES NOT LOOK VERY
IMPRESSIVE EXCEPT AGAIN IN NORTHWEST GEORGIA WHERE SOME CLEARING
MAY OCCUR EARLIER IN THE DAY TO ALLOW INSTABILITY TO RISE. EVEN
THEN...ONLY ISOLATED SEVERE AT BEST AT LEAST FOR NOW. AS WITH THIS
EVENING...THE ENTIRE AREA IS IN A GENERAL THUNDER CATEGORY ON SPC
DAY2 OUTLOOK.

WIDESPREAD CLOUD COVER THURSDAY SHOULD KEEP TEMPS TONIGHT ON THE
WARM SIDE OF SEASONAL NORMALS...AND HIGH TEMPS TOMORROW ON THE COOL
SIDE. IT WILL BE HUMID ESPECIALLY IN CENTRAL GEORGIA...BUT WITH THE
FRONT MOVING IN FOR THE EXTENDED THE TREND WILL BE TOWARD MORE
PLEASANT CONDITIONS.

TDP

LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
MAINLY JUST TWEAKS TO THE LONG TERM WITH SIGNIFICANT MODEL
DIFFERENCES CONTINUING EARLY ON. HEAVY RAIN STILL A CONCERN BUT
HIGHLY DEPENDENT ON THE TRACK OF THE SURFACE LOW. BDL

PREVIOUS DISCUSSION...
EXTENDED PERIOD LOOKS TO BE AN ACTIVE ONE INITIALLY AS GULF LOW GETS
CAUGHT UP IN SYNOPTIC SCALE FEATURES LATE THURSDAY. HYBRID TYPE
SYSTEM THEN LOOKS TO MOVE ACROSS NORTH FLORIDA AND INTO THE ATLANTIC
WITH FORECAST MUCH DEPENDENT ON FINER DETAILS THAT ARE DIFFICULT TO
PINPOINT THIS FAR OUT. GFS DEVELOPS A SECONDARY LOW OFF THE COAST
WHILE LEAVING GENERAL TROUGHING ACROSS THE EASTERN GULF. THE ECMWF
KEEPS SYSTEM MORE IN TACT BUT PRIOR 12Z RUN SHOWS SMALLER SCALE LOW
DEVELOPING OVER SOUTH GEORGIA WHICH WOULD BRING NE CONVERGENT FLOW
AND SUSTAINED HEAVY RAINFALL TO THE AREA. WILL AWAIT 00Z EURO RUN
BEFORE MAKING FINAL DECISIONS BUT PLAN TO SHOW INITIAL PUSH OF
LIKELY POPS FROM THE SOUTHEAST THU NIGHT AND THEN A SECONDARY ZONE
OF LIKELY POPS COMING IN FRIDAY WITH STRONG SOUTHERNS STREAM
SHORTWAVE. ALTHOUGH PLACEMENT AND DURATION OF HEAVY RAINFALL AXIS IS
HIGHLY UNCERTAIN AT THIS POINT...DID INCREASE QPF OVER HPC VALUES
GIVEN LIKELY TROPICAL NATURE OF AIRMASS THROUGH THIS PERIOD.

THEREAFTER...AREA WILL REMAIN IN OVERALL EAST COAST TROUGH PATTERN
BUT MOISTURE LOOKS TO BE LIMITED FOR ANYTHING MORE THAN SLIGHT
CHANCE TO LOW END CHANCE POPS. MID AND UPPER LEVEL RIDGE LOOKS TO
BUILD IN FOR EARLY NEXT WEEK...YIELDING WARMING AFTERNOON TEMPS
AND A NORTHWEST FLOW THUNDERSTORM REGIME.

DEESE

&&

.AVIATION...
00Z UPDATE...
A LINE OF SHOWERS AND THUNDERSTORMS HAS FORMED OVER THE ATL AREA
TAF SITES. THIS LINE IS NOT MOVING VERY MUCH SO SHOULD SEE THESE
STORMS CONTINUE THROUGH 01Z-02Z. WINDS ARE MAINLY OUT OF THE E BUT
THESE THUNDERSTORMS HAVE WINDS SHIFTING AND GUSTING ALL OVER THE
PLACE. ONCE THE STORMS DIMINISH TONIGHT LOW STRATUS WILL MOVE BACK
IN LIKE THIS MORNING. WILL SEE SHOWERS KICK BACK UP ACROSS THE
AREA THU AROUND 14-16Z WITH THUNDERSTORMS EXPECTED AROUND 18Z.
VSBYS WILL BE MAINLY STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT.

//ATL CONFIDENCE...00Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  79  67  82 /  50  90  70  70
ATLANTA         70  79  67  81 /  50  90  60  60
BLAIRSVILLE     66  75  64  77 /  50  80  70  70
CARTERSVILLE    69  80  67  81 /  60  80  70  70
COLUMBUS        72  83  70  87 /  70  80  60  60
GAINESVILLE     68  77  65  80 /  50  90  70  70
MACON           70  81  68  86 /  50  90  60  60
ROME            70  80  68  82 /  50  80  70  70
PEACHTREE CITY  69  79  68  82 /  50  80  60  60
VIDALIA         70  82  69  87 /  70  90  70  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....17
AVIATION...01
Hazardous weather outlook, Jun 5, 9:55 AM EDT, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 AM EDT WED JUN 5 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
955 AM EDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TODAY OVER NORTH
   AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...
STRONG GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL.

DISCUSSION...
ENHANCED MOISTURE LOCATED ACROSS THE FORECAST AREA WILL PROVIDE A
FOCUS FOR SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. BOUNDARY INTERACTIONS AND MODERATE INSTABILITY COULD ALLOW
A FEW STORMS TO BECOME STRONG TO SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

...THUNDERSTORMS AND HEAVY RAIN POSSIBLE THURSDAY AND FRIDAY...

WEATHER HAZARDS EXPECTED...
HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS.

DISCUSSION...
NUMEROUS THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA ON THURSDAY
WITH THE APPROACH OF A TROPICAL LOW LOCATED OVER THE CENTRAL GULF OF
MEXICO. SOME UNCERTAINTY EXISTS WITH THE ULTIMATE TRACK OF THE
TROPICAL LOW...BUT THE OFFICIAL FORECAST MOVES THE LOW ACROSS
CENTRAL OR SOUTHEAST GEORGIA LATE THURSDAY AND EARLY FRIDAY. AS A
RESULT OF THIS LOW AND ITS INTERACTION WITH AN APPROACHING COLD
FRONT...AFTERNOON AND EVENING THUNDERSTORM CHANCES WILL CONTINUE TO
INCREASE THROUGH FRIDAY. A FEW STORMS ON THURSDAY AND FRIDAY MAY
BECOME SEVERE AND PRODUCE HEAVY RAINFALL AS A RESULT OF THE
INCREASED MOISTURE IN THE ATMOSPHERE AND ADDITIONAL FORCING FROM THE
FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 5, 10:14 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1014 PM EDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     FLASH FLOOD      5 SE DEXTER             32.38N 83.00W
06/05/2013                   LAURENS            GA   EMERGENCY MNGR

            WATER RUNNING OVER 2 ROADS BETWEEN DEXTER AND CADWELL.

&&

17
Local storm report, Jun 5, 10:16 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 PM EDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       1 N SHARPSBURG          33.35N 84.65W
06/05/2013  M4.25 INCH       COWETA             GA   PUBLIC

            ALSO OBSERVED RAPID RISE ON NEARBY CREEK FROM 1FT TO 6FT
            DEEP. WATER LEVEL APPROACHING ROADWAY.

&&

SNELSON
Special weather statement, Jun 5, 11:02 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 PM EDT WED JUN 5 2013

GAZ057-060400-
1102 PM EDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND MINOR FLOODING
IN HENRY COUNTY UNTIL MIDNIGHT EDT...

AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAIN ACROSS WESTERN HENRY COUNTY MOVING SLOWLY
EAST AT 5 MPH. RAINFALL RATES OF 1.5 TO 2.5 INCHES PER HOUR CAN BE
EXPECTED WITH THESE STORMS. MOTORISTS ALONG I-75 FROM STOCKBRIDGE
TO LOCUST GROVE ARE URGED TO SLOW DOWN AND BE ON THE LOOKOUT FOR
WATER COVERING THE ROAD.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
HENRY COUNTY...INCLUDING AREAS AROUND LUELLA...EAGLES LANDING...
STOCKBRIDGE...FLIPPEN...BLACKSVILLE...MCDONOUGH AND KELLEYTOWN

&&

LAT...LON 3358 8426 3361 8416 3356 8413 3357 8411
      3354 8406 3346 8403 3335 8412 3334 8424
      3335 8425 3336 8428
TIME...MOT...LOC 0300Z 253DEG 5KT 3346 8423
Local storm report, Jun 5, 11:32 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 PM EDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      RENTZ                   32.38N 82.99W
06/05/2013                   LAURENS            GA   911 CALL CENTER

            AT LEAST 4 ROADS FLOODED IN CENTRAL LAURENS
            COUNTY...INCLUDING THE RENTZ AREA.

1130 PM     HEAVY RAIN       CHESTER                 32.39N 83.15W
06/05/2013  M5.00 INCH       DODGE              GA   911 CALL CENTER

&&

SNELSON
Local storm report, Jun 5, 11:45 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 PM EDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            NEWNAN                  33.37N 84.80W
06/05/2013                   COWETA             GA   911 CALL CENTER

            DODSON RD IN NEWNAN FLOODED.

&&

SNELSON
Special weather statement, Jun 6, 12:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1221 AM EDT THU JUN 6 2013

GAZ048-057>059-060515-
1221 AM EDT THU JUN 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN NEWTON...BUTTS...
HENRY AND JASPER COUNTIES UNTIL 115 AM EDT...

AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH VERY HEAVY RAIN OVER OLA...MOVING EAST AT
10 TO 15 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
NEWTON...BUTTS...HENRY AND JASPER COUNTIES...INCLUDING AREAS AROUND
JENKINSBURG...BLACKSVILLE...OLA...MCDONOUGH...LOCUST GROVE...
KELLEYTOWN...OAK HILL...FINCHERVILLE...STARK...WORTHVILLE...ROCKY
PLAINS...ALMON...TURTLE COVE...PORTERDALE AND STEWART.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3349 8418 3355 8407 3353 8404 3360 8397
      3368 8383 3327 8366 3332 8412
TIME...MOT...LOC 0421Z 259DEG 12KT 3342 8401

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:03 PM EDTSpecial Weather StatementFFCClayton, Fulton42 min
Jun 5, 8:29 PM EDTFlash Flood WarningFFCClayton, DeKalb, Fulton4 hr
Jun 5, 8:53 PM EDTSpecial Weather StatementFFCBleckley, Laurens52 min
Jun 5, 9:14 PM EDTFlash Flood WarningFFCBleckley, Dodge, Laurens6 hr
Jun 5, 9:20 PM EDTSpecial Weather StatementFFCFayette25 min
Jun 5, 9:28 PM EDTFlash Flood WarningFFCDeKalb, Fulton4 hr
Jun 5, 10:06 PM EDTFlash Flood WarningFFCCoweta, Fayette6 hr
Jun 5, 11:02 PM EDTSpecial Weather StatementFFCHenry58 min
Jun 6, 12:12 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Jun 6, 12:12 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Jun 6, 12:25 AM EDTSpecial Weather StatementFFCCrawford, Peach, Taylor65 min
Jun 6, 4:22 AM EDTFlood WatchFFCBaldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 33 more31 hr
Jun 6, 11:46 AM EDTWind AdvisoryFFCMontgomery, Telfair, Toombs, Wheeler14 hr

Nearby

Special Weather Statements in Georgia, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.